Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 115, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 20, 2011, 7:59 AM EDT for 6 counties in Indiana. It was in force for 61 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 7:59 AM EDT (11:59 UTC)
- Expired
- Jun 20, 2011, 9:00 AM EDT
- In force
- 61 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Cass County, IN, Fulton County, IN, Marshall County, IN, Pulaski County, IN, Starke County, IN, White County, IN
The radar
The Northern Indiana radar (KIWX), 103 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 8:20 AM EDT | TSTM WND GST 70 | 3 E Monon, IN | COUNTLESS BRANCHES DOWN. SEVERAL 2-3 INCH BRANCHES BLOCKING SOME ROADS. A TREE UPROOTED AND LANDED ON A HOUSE IN BEDFORD BAY AREA. COUNTLESS POWERLINES STILL DOWN. 2.5 INCHES OF RAIN HAS FALLEN SO FAR. TIME ESTIMATED BY RADAR. |
| Jun 20, 8:33 AM EDT | TSTM WND DMG | Idaville, IN | TREES LARGER THAN 6 INCHES IN DIAMETER AND BRANCHES DOWN THROUGHOUT IDAVILLE |
| Jun 20, 8:33 AM EDT | TSTM WND GST 51 | Winamac, IN | 51 MPH GUST RECORDED AT MIDDLE HIGH SCHOOL IN WINAMAC. TIME ESTIMATED FROM RADAR. |
| Jun 20, 8:36 AM EDT | TSTM WND DMG | Burnettsville, IN | 1 FOOT DIAMETER TREE DOWN WITH OTHER TREES AND BRANCHES DOWN THROUGHOUT THE TOWN OF BURNETTSVILLE |
| Jun 20, 8:46 AM EDT | TSTM WND DMG | 2 Sw Logansport, IN | TREES DOWN. POWER POLES SNAPPED. POWER LINES DOWN IN THE ROAD AT 35N AND BURLINGTON AVE. |
| Jun 20, 8:46 AM EDT | TSTM WND DMG | Georgetown, IN | TREES DOWN IN GEORGETOWN. |
| Jun 20, 8:46 AM EDT | TSTM WND GST 46 | 1 Wnw Logansport, IN | MEASURED AT 1227 N SR 17. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 12.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1795 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.3
The text
As transmitted, in the capitals the NWS used until 2016.
017
WUUS53 KIWX 201159
SVRIWX
INC017-049-099-131-149-181-201300-
/O.NEW.KIWX.SV.W.0115.110620T1159Z-110620T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
759 AM EDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WHITE COUNTY IN NORTHWEST INDIANA...
CASS COUNTY IN NORTH CENTRAL INDIANA...
PULASKI COUNTY IN NORTHWEST INDIANA...
SOUTHWESTERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA...
FULTON COUNTY IN NORTH CENTRAL INDIANA...
SOUTHERN STARKE COUNTY IN NORTHWEST INDIANA...
* UNTIL 900 AM EDT/800 AM CDT/
* AT 756 AM EDT/656 AM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 33 MILES WEST OF MEDARYVILLE TO
22 MILES WEST OF FRANCESVILLE TO 35 MILES WEST OF WOLCOTT...AND
MOVING EAST AT 55 MPH.
* LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
MEDARYVILLE...
WOLCOTT AND FRANCESVILLE...
MONON AND NORTH JUDSON...
WINAMAC...
BROOKSTON...
MONTICELLO...
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE LEE...
CLARKS...SAN PIERRE...LOMAX...REYNOLDS...DENHAM...RIPLEY...
LAKESIDE...BADGER GROVE...SMITHSON...SITKA AND INDIANA BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF
SEVERE THUNDERSTORMS. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH
LITTLE OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4085 8700 4091 8699 4092 8694 4125 8694
4126 8690 4126 8621 4092 8617 4057 8626
4058 8638 4070 8639 4070 8652 4074 8653
4074 8674 4073 8676 4057 8678 4058 8710
4084 8711
TIME...MOT...LOC 1158Z 263DEG 48KT 4126 8745 4101 8727
4060 8764
WIND...HAIL 60MPH <.50IN
$$
MCS3 follow-up statements
463
WWUS53 KIWX 201237
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
837 AM EDT MON JUN 20 2011
INC017-049-099-131-149-181-201300-
/O.CON.KIWX.SV.W.0115.000000T0000Z-110620T1300Z/
STARKE IN-FULTON IN-MARSHALL IN-PULASKI IN-CASS IN-WHITE IN-
837 AM EDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM
EDT/800 AM CDT/ FOR CASS...SOUTHWESTERN MARSHALL AND FULTON COUNTIES
IN NORTH CENTRAL INDIANA...AND WHITE...PULASKI AND SOUTHERN STARKE
COUNTIES IN NORTHWEST INDIANA...
AT 733 AM CDT/833 AM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF NORTH
JUDSON TO 7 MILES SOUTH OF WINAMAC TO BROOKSTON...AND MOVING EAST AT
55 MPH.
LOCATIONS IMPACTED INCLUDE...
LOGANSPORT...ROCHESTER...ROYAL CENTER...CULVER...ARGOS...WALTON...
IDAVILLE...BEARDSTOWN...LAWTON AND VANMETER PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. DOPPLER RADAR
HAS INDICATED SOME WEAK ROTATION WITHIN THIS LINE OF SEVERE
THUNDERSTORMS. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE
OR NO WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4093 8686 4124 8693 4126 8691 4126 8621
4092 8617 4057 8626 4058 8637 4070 8639
4070 8652 4074 8653 4074 8666 4074 8674
4073 8676 4057 8678 4058 8710
TIME...MOT...LOC 1237Z 263DEG 48KT 4128 8671 4095 8652
4063 8676
WIND...HAIL 60MPH <.50IN
$$
MCS960
WWUS53 KIWX 201243 CCA
SVSIWX
SEVERE WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
837 AM EDT MON JUN 20 2011
INC017-049-099-131-149-181-201300-
/O.COR.KIWX.SV.W.0115.000000T0000Z-110620T1300Z/
STARKE IN-FULTON IN-MARSHALL IN-PULASKI IN-CASS IN-WHITE IN-
837 AM EDT MON JUN 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM
EDT/800 AM CDT/ FOR CASS...SOUTHWESTERN MARSHALL AND FULTON COUNTIES
IN NORTH CENTRAL INDIANA...AND WHITE...PULASKI AND SOUTHERN STARKE
COUNTIES IN NORTHWEST INDIANA...
AT 733 AM CDT/833 AM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTH OF NORTH
JUDSON TO 7 MILES SOUTH OF WINAMAC TO BROOKSTON...AND MOVING EAST AT
55 MPH.
LOCATIONS IMPACTED INCLUDE...
LOGANSPORT...ROCHESTER...ROYAL CENTER...CULVER...ARGOS...WALTON...
IDAVILLE...BEARDSTOWN...LAWTON AND VANMETER PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4093 8686 4124 8693 4126 8691 4126 8621
4092 8617 4057 8626 4058 8637 4070 8639
4070 8652 4074 8653 4074 8666 4074 8674
4073 8676 4057 8678 4058 8710
TIME...MOT...LOC 1237Z 263DEG 48KT 4128 8671 4095 8652
4063 8676
WIND...HAIL 60MPH <.50IN
$$
MCS787
WWUS53 KIWX 201258
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
858 AM EDT MON JUN 20 2011
INC017-049-099-131-149-181-201306-
/O.EXP.KIWX.SV.W.0115.000000T0000Z-110620T1300Z/
STARKE IN-FULTON IN-MARSHALL IN-PULASKI IN-CASS IN-WHITE IN-
858 AM EDT MON JUN 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR CASS...SOUTHWESTERN MARSHALL
AND FULTON COUNTIES IN NORTH CENTRAL INDIANA...AND WHITE...PULASKI
AND SOUTHERN STARKE COUNTIES IN NORTHWEST INDIANA WILL EXPIRE AT 900
AM EDT/800 AM CDT/...
AT 851 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
WEAKENED. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
ALLOWED TO EXPIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.
&&
LAT...LON 4093 8686 4124 8693 4126 8691 4126 8621
4092 8617 4057 8626 4058 8637 4070 8639
4070 8652 4074 8653 4074 8666 4074 8674
4073 8676 4057 8678 4058 8710
TIME...MOT...LOC 1256Z 263DEG 48KT 4131 8637 4098 8619
4066 8643
$$
MCSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:42 AM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jun 20, 3:42 AM EDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 342 AM EDT MON JUN 20 2011 .SHORT TERM... TODAY THROUGH TUESDAY NIGHT STAUNCH THETA-E PLUME CONTINUES TO SHIFT NE PER REFLECTED STRONG LL SOUTHERLY FLOW AHEAD OF THE PROPAGATING WESTERN CONUS TROUGH AND A STRONG ASSOCIATED LEAD IMPULSE. ROBUST CONVECTION CONTINUES ACROSS NE/IA WITH OTHER STORMS DEVELOPING OVER SOUTHERN IN AND KY IN RESPONSE TO A LLJ. THE PERIOD/S FORECAST WILL BE ANOTHER TRICKY VENTURE GIVEN SUBTLE MID LEVEL IMPULSES/MCV/S/AND BOUNDARY INTERACTIONS. HOWEVER...THE ADVECTING LONGWAVE UPPER TROUGH WILL TRUMP ALL PROCESSES BY TONIGHT...WITH THE FORCED NORTHWARD ADVECTION OF DEEPER MOISTURE AND THE ASSOCIATED WARM FRONT INTO THE NE FA. THE TRANSITION OF THIS BOUNDARY NORTH WILL RESULT IN INCREASING CHANCES FOR THUNDERSTORMS...WITH THE POTENTIAL FOR AN MCS INTO THE REGION THIS MORNING. UPSTREAM ACTIVITY OVER IA IS STARTING TO SEE COLD POOL DEVELOPMENT WITH A SOUTHERN DEVIANT CELL FOLLOWING THE H85 THETA-E GRADIENT ESE. HEIGHT RISES INTO THE REGION WITH THICKNESS RISES WOULD CERTAINLY DICTATE A MORE EASTERN PATH FOR THIS BOWING CELL AS IT PROGRESSES INTO IL AND INTERACTS WITH OTHER STRONG CELLS TO THE ENE...ESP GIVEN STAUNCH CAPPING PER THE ADVANCING EML. CURRENT THINKING IS FOR THIS COMPLEX TO ORGANIZE AND EVENTUALLY PUSH INTO IN THIS AM...WITH A SYSTEM GENERATED MCV LIKELY HELPING SPAWN ACTIVITY AS THE MAJORITY OF THE LINGERING MCS PASSES SOUTH OF THE FA. PREFERRED THE HRRR AND LOCAL WRF SOLUTIONS WHICH ARE IN LINE WITH AFOREMENTIONED IDEAS AND HAVE ALSO PERFORMED WELL AS OF LATE. HENCE...EITHER WAY YOU CUT IT...THE FA IS IN STORE FOR INCREASED CHANCES FOR SHRA/TS. THERE IS A CONCERN FOR SEVERE WEATHER GIVEN 0-6 KM BULK SHEAR VALUES IN EXCESS OF 50 KNOTS/0-3 KM SHEAR VECTORS IN EXCESS OF 30 KNOTS/AMPLE INSTABILITY ALONG THE WARM FRONT WITH MUCAPES IN EXCESS OF 1500-2000 J/KG/AND AN ADVANCING EML WITH AMPLE DRY AIR ALOFT AND STEEP MID LEVEL LAPSE RATES. LL THETA-E GRADIENT WILL BE SITUATED ACROSS THE NE HALF TONIGHT WITH PERTURBED UPPER FLOW OVER THE SOUTHERN GREAT LAKES. COPIOUS AMOUNT OF CONVECTION ONGOING ACROSS NE...WITH NEW DEVELOPMENT UPSTREAM THIS AFTERNOON WILL YIELD AN INCREASED POTENTIAL FOR ANOTHER MCS ADVECTING ACROSS THE SOUTHERN GREAT LAKES...WHICH WOULD FOLLOW THE H85-H3 THICKNESS CONTOURS INTO THE NE FA...WITH A RIDGE RIDING SETUP. HENCE...HAVE INCREASED POPS NE HALF...AND ADDED SEVERE MENTION GIVEN NAM/WRF PROGGED BULK SHEAR VALUES IN EXCESS OF 35 KNOTS WITH 0-3 KM SHEAR VECTORS IN EXCESS OF 30 KNOTS. CENTRAL CONUS LONG WAVE TROUGH WILL SUPPORT YET ANOTHER STRONG IMPULSE INTO THE WESTERN MIDWEST WITH INCREASING CHANCES FOR THUNDERSTORMS BY TUES AFTERNOON AND EVENING. HAVE RETAINED INCREASING POPS IN THE PERIOD. SEVERE POTENTIAL REMAINS GIVEN AMPLE MLCAPE VALUES IN EXCESS OF 2-3 KJ/KG WITH INCREASING DEEP LAYER SHEAR. STILL MUCH UNCERTAINLY PRESENT PER UPSTREAM CONVECTIVE DETAILS...PRECLUDING HIGHER POPS ATTM. ADJUSTED TEMPS TODAY GIVEN CONCERNS ON CLOUDS AND RAIN...SIDED WITH COOLER NAM/GFS NUMBERS. TUES STILL LOOKS HOT AND VERY HUMID WITH HIGHS AROUND 90 AT MOST PLACES AND DEWPOINTS IN THE LOW 70S. && .LONG TERM... PRIMARY QN AND RELATED MODEL PROB CONTS TO LIE W/HANDLING OF VIGOROUS SW TROUGH DIGGING THROUGH OR ATTM. SW EJECTS OUT INTO THE CNTRL PLAINS ON MON AND RAPIDLY DEEPEN/CLOSE OFF ACRS NE. HWVR SUBTLE MODEL DIFFS EXIST W/EWD WOBBLE AND SUBSEQUENT WKNG. DEEPENING SWRLY FLW WILL FINALLY ADVT STOUT LL THETA-E RIDGE PARKED ACRS KS/MO NEWD ON TUE AS SFC WMFNTL BNDRY FINALLY GETS MIXED NWD INTO THE SRN GREAT LAKES. NO QUALMS W/PRIOR GRID TWEAKS AND WILL HOLD AS CONV DETAILS AT THIS RANGE STILL QUITE UNCERTAIN ESP W/EXTENT OF PSBL DEBRIS CLD CVR TO DEAL W/TUE MORNING/PLACEMENT AND EVOLUTION OF LEFT OVR MCS TRACKING OUT OF THE PLAINS/AND POTENTIAL SPOILER MESOSCALE OUTFLW BNDRY. REGARDLESS ARRIVAL OF BOTH LL THETA-E RIDGE AND ERN PERIPHERY OF PLAINS EML FOSTER SOME PENCHANT FOR SVR STORMS PARTICULARLY NW HALF LT TUE AFTN/EVE AS IT STANDS NOW AND PERHAPS OVERNIGHT TUE COMMENSURATE W/MORE SIG HGT FALLS ALOFT SPREADING EWD AND ACCOMPANYING INCREASING ASCENT. OTHERWISE OCCLUDING CYCLONE GRINDS TO A HALT THU AND WILL HAVE TO SPREAD CHC POPS THROUGH THU TO ACCOUNT OF SHRA NR UPR LOW CNTR. NR TERM CONV TRENDS WELL SW OF CWA THIS MORNING ACRS CNTRL IL DEMONSTRATE THE INADEQUACY OF MOST MODEL SOLUTIONS WRT CONVN AND HERALD THE CONTD POTENTIAL PROBS TO BEGIN THIS PD ON MON. UNSEASONABLY WARM TEMPS TO START THE PD ON TUE WILL COOL TO WELL BLO NORMAL BY THU W/SLOW MODERATION NOT XPCD UNTIL DY8 (SUN). && .AVIATION.../06Z TAFS/ LL WARM FRONT CONTINUES TO ACCELERATE NE...WITH THUNDERSTORM ACTIVITY INCREASING ALONG THE NOSE THE H85 THETA-E GRADIENT. MASSIVE TS COMPLEX OVER SOUTHERN IA IS EXPECTED TO SHIFT ESE INTO THE REGION LATER THIS MORNING...WITH AN MCS EXPECTED TO ADVECT EAST ALONG THE H85 THETA-E GRADIENT. ADVECTION PROCESSES AND THICKNESS VALUES SUGGEST THE BULK OF ACTIVITY WILL PROPAGATE THROUGH THE SOUTHERN 2/3 OF THE FA...WITH STRONG WINDS POSSIBLE IN EXCESS OF 50 KNOTS AS WELL AS LARGER HAIL. THIS WILL CONTINUE TO BE WATCHED ESP GIVEN BULK SHEAR VALUES. HAVE TRENDED TAFS TO A TEMPO TSRA GROUP DURING TIME PERIOD WITH THE HIGHEST PROB FOR RESTRICTIONS. OTHERWISE...VFR CONDITIONS WILL DOMINATE OUTSIDE OF TSRA/S WITH MORNING BR/FG POSSIBLE IN MAINLY EASTERN AREAS WHERE LIGHTER FLOW IS IN PLACE. SIG PRESSURE FALLS ARE EXPECTED TO ALLOW WINDS IN THE WESTERN HALF TO REMAIN AT 3-6 KNOTS...KEEPING MIXING PROCESSES GOING. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JC LONG TERM...T AVIATION...JC
Hazardous weather outlook, Jun 20, 5:44 AM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 544 AM EDT MON JUN 20 2011 INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001- 002-004-005-015-016-024-025-211000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 544 AM EDT MON JUN 20 2011 /444 AM CDT MON JUN 20 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN...NORTHERN INDIANA AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS WITH A RISK OF DAMAGING WINDS ARE POSSIBLE TODAY...ESPECIALLY ALONG AND SOUTH OF THE HIGHWAY 30 CORRIDOR THIS MORNING. IN ADDITION...AREAS OF HEAVY RAINFALL ARE ALSO POSSIBLE...ESPECIALLY ACROSS NORTHERN INDIANA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS CONTINUES FROM TUESDAY THROUGH THROUGH WEDNESDAY. SEVERE STORMS WITH DAMAGING WINDS AND ISOLATED LARGE HAIL MAY DEVELOP ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Jun 20, 5:22 AM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 522 AM EDT MON JUN 20 2011 INZ006>009-018-MIZ079>081-OHZ001-002-004-005-015-016-201130- LAGRANGE-STEUBEN-NOBLE-DE KALB-ALLEN IN-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA... ANGOLA...FREMONT...KENDALLVILLE...LIGONIER...ALBION...AUBURN... GARRETT...FORT WAYNE...NEW HAVEN...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... LITCHFIELD...JONESVILLE...BRYAN...MONTPELIER...WAUSEON... ARCHBOLD...FAYETTE...SWANTON...DEFIANCE...SHERWOOD...HICKSVILLE... NAPOLEON...DESHLER...LIBERTY CENTER...PAULDING...ANTWERP... MELROSE...OTTAWA...PANDORA...KALIDA...FORT JENNINGS 522 AM EDT MON JUN 20 2011 ...AREAS OF DENSE FOG POSSIBLE... AREAS OF DENSE FOG CAN BE EXPECTED THROUGH MID MORNING. VISIBILITIES DOWN TO ONE QUARTER MILE CAN BE EXPECTED...ESPECIALLY IN RURAL AREAS. MOTORIST ARE ADVISED TO SLOW DOWN AND USE YOUR LOW BEAM HEADLIGHTS IF DENSE FOG IS ENCOUNTERED. JC
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:50 AM EDT | Special Weather Statement | IWX | Miami, Wabash | 25 min |
| Jun 20, 1:29 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Huntington, Miami, Wabash | 40 min |
| Jun 20, 1:55 PM EDT | River Flood Watch | IWX | Carroll, White | 19 hr |
| Jun 20, 2:05 PM EDT | Areal Flood Advisory | IWX | White | 5 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.